MAUDE Adverse Event Report: ST. JUDE MEDICAL PRESSURE WIRE CERTUS G8; WIRE, GUIDE, CATHETER

ST. JUDE MEDICAL PRESSURE WIRE CERTUS G8; WIRE, GUIDE, CATHETER
Model Number C12008
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the conduit was unable to be connected during use of the pressure wire and the procedure was aborted.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h2 one pressurewire certus was returned for analysis.Visual inspection revealed bends throughout the guidewire.The ptfe coating had been scraped off the coated proximal tube (shaft) at multiple locations.Microscopic inspection revealed a dried salt-like substance was stuck inside the covering of the sensor element (jacket).The results of the investigation concluded that after inserting the guidewire into the proximal cable then tightening the cap, the guidewire remained stationary during functional testing.Functional testing also confirmed the pressurewire was able to be connected and calibrated and met functional specifications when analyzed.No functional anomalies were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported connection issue and subsequent cancellation remains unknown.

Brand Name
PRESSURE WIRE CERTUS G8
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a
edificio #44b, calle 0, avenida 2, coyol
alajuela 1897- 4050
CS  1897-4050
MDR Report Key11263043
Report Number3008452825-2021-00066
Device Sequence Number11608935
Product Code DQX
UDI-Device Identifier05414734055758
UDI-Public05414734055758
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberC12008
Device Catalogue NumberC12008
Device Lot Number7365632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer02/16/2021
05/04/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date02/16/2021
05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR